JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Certain Class of Multidimensional Convolution Integral Equations Involving a Generalized Polynomial Set
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 3,  2011, pp.251-260
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.3.251
 Title & Authors
Certain Class of Multidimensional Convolution Integral Equations Involving a Generalized Polynomial Set
Shenan, Jamal Mohammed; Salim, Tariq Omar;
  PDF(new window)
 Abstract
The aim of this paper is to obtain a solution of a certain multidimensional convolution integral equation of Fredholm type whose kernel involves a generalized polynomial set. A number of results follow as special cases from the main theorem by specifying the parameters of the generalized polynomial set.
 Keywords
Convolution integral equation;generalized polynomial set;Fox`s H-function;
 Language
English
 Cited by
 References
1.
Agrawal B. D. and Chaubey J. P., Operational derivation of generating relations for generalized polynomials, Indian J. Pure Appl. Math., 11(1980), 1155-1157;

2.
Chatterjea S. K., Quelques fonctions generatrics des Poylnomes d'Hermite du point de vue de algebre de Lie, C. R. Acad. Sci. Paris, Ser., A-B268(1969), 600-602.

3.
Erdelyi A., Magnus W., Oberhettinger F. and Tricomi F. G., Tables of integral transforms Vol. I, McGraw-Hill, New York, 1954.

4.
Gould H. W. and Hopper A. T., Operational formulas connected with two generalizations of Hermite polynomials, Duke Math. J., 29(1962), 51-63. crossref(new window)

5.
Krall H. L. and Frink O. A., A new class of orthogonal polynomials; Bessel polynomials, Trans. Am. Math. Soc., 65(1949), 100-115. crossref(new window)

6.
Lala A.and Shrivastava P. N., Inversion of an integral involving a generalized Hermite polynomial, Indian J. Pure Appl. Math., 21(1990), 163-166. crossref(new window)

7.
Lala A. and Shrivastava P. N., Inversion of an integral involving a generalized function, Bull. Calcutta Math. Soc., 82(1990), 115-118.

8.
Raizad S. K., A study of uni ed representation of special functions of mathematical physics and their use in statistical and boundary value problems, Ph. D. thesis (Bundelkhand Univ., Jhansi, India), 1991.

9.
Saigo M., Goyal S. P. and Sexena S. A., A theorem relating a generalized Weyl fractional integral, Laplace and Varma transforms with applications, J. Fract. calc., 13(1998), 43-56.

10.
Srivastava H. M., Gupta K. C. and Goyal S. P., The H-Functions of One and Two Variables with Applications, South Asian Publ., New Delhi-Madras, 1982.

11.
Srivastava H. M. and Monocha H. L., A Treatise on Generating Functions, Wiley/Halsted, New York, 1984.

12.
Srivastava H. M. and Panda R., Certain multidimensional integral transformation I and II, Nederl. Akad. Wetensch. Indag Math., 40(1978), 118-131, 132-144.

13.
Srivastava H. M. and Panda R., On the unified presentation of certain classical polynomials, Boll. Un. Mat. Ital., 12(4)(1975), 306-314.

14.
Srivastava H. M. and Singhal J. P., A class of polynomials defined by generalized Rodrigues formula, Ann. Math. Pure Appl., 90(1971), 75-85. crossref(new window)

15.
Srivastava R., The inversion of an integral equation involving a general class of polynomials, J. Math. Anal. Appl., 186(1994), 11-20. crossref(new window)